Econometrica: Sep 1982, Volume 50, Issue 5

Generalized Instrumental Variables Estimation of Nonlinear Rational Expectations Models<1269:GIVEON>2.0.CO;2-G
p. 1269-1286

Kenneth J. Singleton, Lars Peter Hansen

This paper describes a method for estimating and testing nonlinear rational expectations models directly from stochastic Euler equations. The estimation procedure makes sample counterparts to the population orthogonality conditions implied by the economic model close to zero. An attractive feature of this method is that the parameters of the dynamic objective functions of economic agents can be estimated without explicitly solving for the stochastic equilibrium.

Log In To View Full Content